# SDR 06FDEA0523

- Difficulty date: February 3, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 41,168 hours, 19,486 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP REV POS PT1.  FOUND REPAIR LOCATED LT FS 1305, FR16A ON THE AFT L1 DOOR FRAME EXT DOUBLER.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  EXISTING REPAIR EVALUATED AND FOUND TO CONFORM TO SRM 53-12-81 FIG 203.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
